Sibirskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2015, Volume 56, Number 1, Pages 122–128 (Mi smj2626)  

This article is cited in 4 scientific papers (total in 4 papers)

Groups critical with respect to the spectra of alternating and sporadic groups

Yu. V. Lytkinab

a Novosibirsk State University, Novosibirsk, Russia
b Siberian State University of Telecommunications and Information Sciences, Novosibirsk, Russia

Abstract: The spectrum of a finite group is the set of its element orders. A finite group $G$ is critical with respect to a subset $\omega$ of natural numbers, if $\omega$ is equal to the spectrum of $G$ and not equal to the spectrum of any proper section of $G$. We give full description of the finite groups critical with respect to the spectrum of the alternating group of degree 10 and the second Janko group.

Keywords: finite group, spectrum, critical group, nonabelian simple group.

Full text: PDF file (283 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2015, 56:1, 101–106

Bibliographic databases:

UDC: 512.542
Received: 29.09.2014

Citation: Yu. V. Lytkin, “Groups critical with respect to the spectra of alternating and sporadic groups”, Sibirsk. Mat. Zh., 56:1 (2015), 122–128; Siberian Math. J., 56:1 (2015), 101–106

Citation in format AMSBIB
\Bibitem{Lyt15}
\by Yu.~V.~Lytkin
\paper Groups critical with respect to the spectra of alternating and sporadic groups
\jour Sibirsk. Mat. Zh.
\yr 2015
\vol 56
\issue 1
\pages 122--128
\mathnet{http://mi.mathnet.ru/smj2626}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3407944}
\elib{https://elibrary.ru/item.asp?id=23112827}
\transl
\jour Siberian Math. J.
\yr 2015
\vol 56
\issue 1
\pages 101--106
\crossref{https://doi.org/10.1134/S0037446615010103}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000350510300010}
\elib{https://elibrary.ru/item.asp?id=23992014}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84928813989}


Linking options:
  • http://mi.mathnet.ru/eng/smj2626
  • http://mi.mathnet.ru/eng/smj/v56/i1/p122

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. D. Mazurov, “Neraspoznavaemye po spektru konechnye prostye gruppy i izospektralnye im gruppy”, Vladikavk. matem. zhurn., 17:2 (2015), 47–55  mathnet
    2. Yu. V. Lytkin, “On finite groups isospectral to $U_3(3)$”, Siberian Math. J., 58:4 (2017), 633–643  mathnet  crossref  crossref  isi  elib  elib
    3. Yuri V. Lytkin, “On finite groups isospectral to the simple groups $S_4(q)$”, Sib. elektron. matem. izv., 15 (2018), 570–584  mathnet  crossref
    4. Yuri V. Lytkin, “On finite groups isospectral to the simple group $S_4(3)$”, Sib. elektron. matem. izv., 16 (2019), 1561–1566  mathnet  crossref
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:207
    Full text:49
    References:29
    First page:14

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021